# SDR MASA2012062234919

- Difficulty date: June 22, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 17,386 hours, 14,358 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD OVERWING EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE ON HARNESS FROM BATTRY
